Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

An invariant subspace lattice of order type $ \omega +\omega +1$


Authors: K. J. Harrison and W. E. Longstaff
Journal: Proc. Amer. Math. Soc. 79 (1980), 45-49
MSC: Primary 47A15
MathSciNet review: 560581
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example is given of a bounded linear operator on a Hilbert space whose lattice of invariant subspaces is totally ordered and is of order-type $ \omega + \omega + 1$ .


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A15

Retrieve articles in all journals with MSC: 47A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0560581-1
PII: S 0002-9939(1980)0560581-1
Article copyright: © Copyright 1980 American Mathematical Society